# SDR ASAA2022040237877

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 58,055 hours, 16,845 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAIL FLAGS ON HF1. GROUNDED - YES. IAW B737-800 FIM 23-11 TASK 801, HF COM SYS BITE PROCEDURE C/OUT, BITE TEST PASSED. HF 1 SYS FAIL MSG UNLATCHED. NO FAIL MSG ON HF 1. HF TEST GND VERIFICATION PASSED.
